# SDR AALA201905149018

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 54,776 hours, 22,705 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR WOULD NOT OPEN. MAINTENANCE CHECKED COCKPIT DOOR AND FLIGHT DECK LOCK SYSTEM AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-00-00.
